Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 65, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 22, 2018, 10:12 PM MDT for Chaves County, Lincoln County, New Mexico. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2018, 10:12 PM MDT (04:12 UTC)
- Expired
- May 22, 2018, 10:43 PM MDT
- In force
- 31 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Chaves County, NM, Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 131 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 4.2 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3871 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
691
WUUS55 KABQ 230412
SVRABQ
NMC005-027-230515-
/O.NEW.KABQ.SV.W.0065.180523T0412Z-180523T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
1012 PM MDT TUE MAY 22 2018
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
East central Lincoln County in central New Mexico...
Central Chaves County in southeastern New Mexico...
* Until 1115 PM MDT.
* At 1012 PM MDT, a severe thunderstorm was located 16 miles west of
Roswell, moving north at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
east central Lincoln and central Chaves Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3329 10474 3335 10499 3370 10489 3361 10454
TIME...MOT...LOC 0412Z 200DEG 11KT 3339 10481
HAIL...1.75IN
WIND...60MPH
$$2 follow-up statements
135
WWUS55 KABQ 230440
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
1040 PM MDT TUE MAY 22 2018
NMC005-027-230515-
/O.CON.KABQ.SV.W.0065.000000T0000Z-180523T0515Z/
Lincoln-Chaves-
1040 PM MDT TUE MAY 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT
FOR EAST CENTRAL LINCOLN AND CENTRAL CHAVES COUNTIES...
At 1037 PM MDT, a severe thunderstorm was located 17 miles northwest
of Roswell, moving north at 15 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated. At 1030 pm Highway 70 and 380 about 15
miles east of Sunset was covered with hail.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of east
central Lincoln and central Chaves Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.
&&
LAT...LON 3329 10474 3335 10499 3370 10489 3361 10454
TIME...MOT...LOC 0437Z 191DEG 14KT 3349 10479
HAIL...0.88IN
WIND...60MPH
$$541
WWUS55 KABQ 230443
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
1043 PM MDT TUE MAY 22 2018
NMC005-027-230452-
/O.CAN.KABQ.SV.W.0065.000000T0000Z-180523T0515Z/
Lincoln-Chaves-
1043 PM MDT TUE MAY 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LINCOLN AND
CENTRAL CHAVES COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3329 10474 3335 10499 3370 10489 3361 10454
TIME...MOT...LOC 0441Z 200DEG 11KT 3351 10478
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 5:41 PM MDT, 4 hours 31 minutes earlier.
Area forecast discussion, May 22, 5:41 PM MDT, 4 hours 31 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 541 PM MDT Tue May 22 2018 .AVIATION... 00Z TAF CYCLE Upper low over NV and moving into UT at 23Z to continue lifting north to northeast next 24 hours. Drier air punching into wrn and central NM has sparked isold to sct showers and tstsm along the east slopes of the central mt chain with cell motion to the northeast in general. A few of the storms may produce hail and gusty winds to 50kt. Short term models suggest some of this activity will persist as it moves into the ne and east central plains thru 09Z. Areas of MVFR cigs to develop over the ern plains aft 06Z and persist thru around 23/14Z before improving. Dry air should progress farther east aft 23/18Z with tstms confined to the ern plains. && .PREV DISCUSSION...248 PM MDT Tue May 22 2018... .SYNOPSIS... Moist low level southerly flow will continue east of the central mountains today, and scattered thunderstorms will develop across the area this afternoon and evening. West of the central mountains, drier air will move into the area from the Desert Southwest. Drier air will continue to spread eastward across New Mexico Wednesday, but moisture will remain across the eastern plains, where another round of showers and thunderstorms are expected. High pressure will build across the state Thursday through Saturday with a warming trend and light winds. Though dry southwest flow aloft will continue Sunday and Monday, an upper level low in the Great Basin will bring slightly cooler daytime temperatures to New Mexico. && .DISCUSSION... Precipitable water values are below one half of an inch west of the central mountains early this afternoon, but increase rapidly to the east from around one half of an inch near the central mountains to around one inch at the TX/NM border. Surface based CAPE values range from near 1000 J/kg along the east slopes of the central mountains to 1500-2500 J/kg in the far eastern plains. Isolated showers and thunderstorms have developed along the east slopes of the central mountains early this afternoon and convection is expected to increase to the east across the highlands and eastern plains this afternoon and evening. Bulk shear between 0 and 6 kilometers will be weak this afternoon and evening across eastern NM, and this will limit the severe threat to isolated severe wind gusts and hail. Storms will continue until after midnight in the eastern plains, before diminishing late. Clear skies and slightly cooler low temperatures tonight will predominate across western NM. Dry southwest flow aloft will spread eastward into central NM Wednesday, while low and mid level moisture will remain across the eastern plains. Directional wind shear from 0 to 6 kilometers is projected to increase Wednesday afternoon in the eastern plains, and the chance for severe thunderstorms is expected to be greater. High temperatures Wednesday will be 2 to 5 degrees higher than today, as the upper low in the northern Great Basin moves northward and weakens. An upper level ridge spanning from AZ northwestward into the interior Pacific Northwest Thursday morning will amplify and slowly move eastward Thursday through Saturday. This large system will keep NM in a dry and progressively warmer west to southwest flow through Saturday. High temperatures Saturday will be 5 to 15 degrees above normal. An upper low will move from the southern Great Basin to southwest UT Sunday, and then lift northeast over east central UT Monday. This pattern will keep NM in a dry southwest flow aloft, but falling 500 millibar heights associated with the upper low will provide slightly cooler daytime temperatures to NM Sunday and Monday. 28 && .FIRE WEATHER... Very dry and breezy southwest flow has invaded western New Mexico once again today as an upper level low pressure system passes through Utah. Dry air may spread as far east as the Rio Grande Valley by late this afternoon where marginal conditions are also possible. Meanwhile, moist instability remains in place along and east of the central mt chain today where storms are already firing early this afternoon. Expect storms to shift across the plains with locally heavy rainfall through tonight. Excellent recoveries will occur across the east with fair to good values central and west. Wednesday will feature much of the same except dry air will move even farther east across the central mt chain. Southwest winds will be lighter for central and western NM however temps will warm back above normal. The east will remain under the gun for showers and storms with locally heavy rainfall through Wednesday night. A ridge of high pressure will build over the region Thursday and peak Saturday before breaking down Sunday. Temperatures will warm above normal with lots of 80s and 90s. Single digit min humidities are expected through this period with poor to fair overnight recoveries for central and western NM. Winds will be light beneath the ridge. Winds will trend up Sunday and become breezy Monday and Tuesday. && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 22, 4:24 AM MDT, 17 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 424 AM MDT Tue May 22 2018 NMZ501>540-231100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 424 AM MDT Tue May 22 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A few strong storms are possible east of the Central Mountain Chain this afternoon and evening. Wind gusts to between 45-55 mph, hail to the size of nickels and frequent lightning are the primary threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong to potentially severe storms are likely Wednesday afternoon and evening across the Eastern Plains. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 11
In the hours before
Special weather statement, May 22, 8:53 PM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
853 PM MDT TUE MAY 22 2018
NMZ530-230330-
Union County-
853 PM MDT TUE MAY 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 930 PM
MDT...
At 852 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles east of Gladstone, or 31 miles southwest of Clayton, moving
east at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Clayton, Clayton Lake State Park, Seneca and Mount Dora.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3650 10304 3632 10304 3612 10372 3632 10389
3672 10314 3650 10302
TIME...MOT...LOC 0252Z 248DEG 31KT 3626 10369
33Special weather statement, May 22, 9:15 PM MDT, 57 minutes before
Special Weather Statement National Weather Service Albuquerque NM 915 PM MDT TUE MAY 22 2018 NMZ538-539-230345- Eastern Lincoln County-Chaves County Plains- 915 PM MDT TUE MAY 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND CENTRAL CHAVES COUNTIES UNTIL 945 PM MDT... At 914 PM MDT, Doppler radar was tracking a strong thunderstorm 19 miles east of Tinnie, or 21 miles west of Roswell, moving northeast at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm along with heavy rain. This storm will remain over mainly rural areas of eastern Lincoln and central Chaves Counties. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3319 10483 3326 10502 3351 10495 3340 10465 TIME...MOT...LOC 0314Z 203DEG 10KT 3330 10489
Special weather statement, May 22, 9:22 PM MDT, 50 minutes before
Special Weather Statement National Weather Service Albuquerque NM 922 PM MDT TUE MAY 22 2018 NMZ530-531-230345- Union County-Harding County- 922 PM MDT TUE MAY 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARDING AND CENTRAL UNION COUNTIES UNTIL 945 PM MDT... At 921 PM MDT, Doppler radar was tracking a strong thunderstorm over Bueyeros, or 18 miles northeast of Mosquero, moving northeast at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Bueyeros. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3583 10363 3591 10383 3626 10369 3615 10339 TIME...MOT...LOC 0321Z 204DEG 24KT 3594 10369 33
Special weather statement, May 22, 9:37 PM MDT, 35 minutes before
Special Weather Statement National Weather Service Albuquerque NM 937 PM MDT TUE MAY 22 2018 NMZ530-230400- Union County- 937 PM MDT TUE MAY 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL 1000 PM MDT... At 937 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles southwest of Clayton, moving east at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Clayton. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3620 10346 3638 10348 3650 10304 3618 10304 TIME...MOT...LOC 0337Z 266DEG 19KT 3630 10338 33
Special weather statement, May 22, 9:44 PM MDT, 28 minutes before
Special Weather Statement National Weather Service Albuquerque NM 944 PM MDT TUE MAY 22 2018 NMZ515-528-230415- Far Northeast Highlands-East Slopes Sangre de Cristo Mountains- 944 PM MDT TUE MAY 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORA AND SOUTH CENTRAL COLFAX COUNTIES UNTIL 1015 PM MDT... At 943 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles southeast of Ocate, or 11 miles west of Wagon Mound, moving northeast at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of northeastern Mora and south central Colfax Counties. This includes Interstate 25 between Mile Markers 390 and 405. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3592 10492 3606 10506 3633 10472 3612 10452 TIME...MOT...LOC 0343Z 231DEG 25KT 3604 10492 33
Special weather statement, May 22, 9:58 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
958 PM MDT TUE MAY 22 2018
NMZ526-539-230430-
Eastern Lincoln County-South Central Mountains-
958 PM MDT TUE MAY 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
1030 PM MDT...
At 957 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Tinnie, or 29 miles west of Roswell, moving north at 35
mph. Other strong storms were southeast and north of Arabela.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms along with heavy rain.
Locations impacted include...
Arabela and Sunset along with Highway 70 and 380.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3327 10503 3333 10522 3373 10524 3368 10489
3362 10489 3332 10500
TIME...MOT...LOC 0357Z 196DEG 30KT 3338 10504The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 6:22 PM MDT | Special Weather Statement | ABQ | Chaves | 23 min |
| May 22, 6:32 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 22, 6:39 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 111 min |
| May 22, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 48 min |
| May 22, 6:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 34 min |
| May 22, 7:17 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 118 min |
| May 22, 7:21 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 39 min |
| May 22, 7:23 PM MDT | Special Weather Statement | ABQ | Lincoln | 22 min |
| May 22, 7:36 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| May 22, 7:40 PM MDT | Special Weather Statement | ABQ | Harding | 35 min |
| May 22, 7:55 PM MDT | Special Weather Statement | ABQ | Chaves | 35 min |
| May 22, 8:02 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 22, 8:20 PM MDT | Special Weather Statement | ABQ | Harding | 25 min |
| May 22, 8:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 61 min |
| May 22, 8:41 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| May 22, 8:50 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| May 22, 8:53 PM MDT | Special Weather Statement | ABQ | Union | 37 min |
| May 22, 9:15 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| May 22, 9:20 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 55 min |
| May 22, 9:22 PM MDT | Special Weather Statement | ABQ | Harding | 23 min |
| May 22, 9:37 PM MDT | Special Weather Statement | ABQ | Union | 23 min |
| May 22, 9:38 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 112 min |
| May 22, 9:44 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| May 22, 9:46 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 59 min |
| May 22, 9:58 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| May 22, 10:59 PM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| May 22, 11:34 PM MDT | Special Weather Statement | ABQ | Guadalupe | 26 min |
| May 22, 11:48 PM MDT | Special Weather Statement | ABQ | 27 min | |
| May 23, 12:45 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| May 23, 1:16 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| May 23, 1:27 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| May 23, 1:30 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 60 min |
| May 23, 1:53 PM MDT | Flash Flood Warning | ABQ | Lincoln | 2 hr |
| May 23, 2:07 PM MDT | Tornado Warning | ABQ | Lincoln | 38 min |
| May 23, 2:13 PM MDT | Special Weather Statement | ABQ | Union | 32 min |
| May 23, 2:15 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| May 23, 2:18 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 42 min |
| May 23, 2:31 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 48 min |
| May 23, 2:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 62 min |
| May 23, 2:45 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| May 23, 2:51 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 114 min |
| May 23, 2:54 PM MDT | Special Weather Statement | ABQ | Quay | 36 min |
| May 23, 2:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 63 min |
| May 23, 3:03 PM MDT | Flash Flood Warning | ABQ | Lincoln | 4 hr |
| May 23, 3:04 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 29 min |
| May 23, 3:06 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 39 min |
| May 23, 3:15 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 4 hr |
| May 23, 3:22 PM MDT | Areal Flood Advisory | ABQ | Union | 113 min |
| May 23, 3:34 PM MDT | Special Weather Statement | ABQ | 26 min | |
| May 23, 3:36 PM MDT | Special Weather Statement | ABQ | 24 min | |
| May 23, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 61 min |
| May 23, 3:47 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 58 min |
| May 23, 3:51 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| May 23, 3:54 PM MDT | Special Weather Statement | ABQ | Mora | 36 min |
| May 23, 3:57 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 48 min |
| May 23, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 61 min |
| May 23, 4:01 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 5 hr |
| May 23, 4:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| May 23, 4:08 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 21 min |
| May 23, 4:10 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 65 min |
| May 23, 4:13 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 51 min |
| May 23, 4:19 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 13 min |
| May 23, 4:26 PM MDT | Special Weather Statement | ABQ | Harding | 34 min |
| May 23, 4:28 PM MDT | Flash Flood Warning | ABQ | Union | 2 hr |
| May 23, 4:39 PM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| May 23, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 60 min |
| May 23, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 58 min |
| May 23, 4:51 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 54 min |
| May 23, 5:00 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 60 min |
| May 23, 5:12 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 63 min |
| May 23, 5:44 PM MDT | Flash Flood Warning | ABQ | Chaves | 116 min |
| May 23, 5:48 PM MDT | Flash Flood Warning | ABQ | Chaves | 112 min |
| May 23, 5:49 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
| May 23, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 62 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.